# SDR FDEA201401080072

- Difficulty date: January 8, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 53,211 hours, 19,218 cycles
- Engine: Pwa PW4158
- Engine time: 5,409 hours, 3,065 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Cover
- Part number: 21837287223
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK INDICATED BY EXCESSIVE DECREASE OF FUEL IN RT INNER TANK.  FUEL LEAK FROM NR 2 ENG CONFIRMED BY GROUND CREW AFTER LANDING.  REMOVED AND REPLACED NR 2 ENGINE FUEL FILTER COVER,  DRAIN PLUG AND FILTER IAW  AMM 73-12-03-04, PERFORMED GROUND IDLE RUN PER JRH NO LEAKS FOUND. DRAIN PLUG THREADS WERE DAMAGED ON FUEL FILTER COVER. FILTER COVER WAS REPLACED ON FUEL PUMP,  FUEL PUMP HAD 9880 HRS, 5505 CYCLES.
